# SDR ANCF200100016

- Difficulty date: October 8, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug DC-9-83
- Aircraft serial: 49632
- Aircraft time: 30,398 hours, 21,720 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB STRONG NOISE WAS HEARD CLOSE TO THE RT AFT WINDOW IN THE COCKPIT AND BETWEEN 15 & 16 ROW CEILING IN THE CABIN.  WHEN LEVELED OFF AT FL310 THE AHRS NR 2 WAS LOST, CONTINUING THE FLIGHT WITH TRANSFER BOTH ON 1.  RETURNED TO BOGOTA.  CIRCUIT BREAKER B10-396 AND AHRS FAN NR 2 WERE REPLACED AHRS 1 & 2 WERE SWAPPED IN ACCORDANCE WITH AMM 34-21-10/201.  TESTS OK.
